Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 87, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 26, 2013, 3:20 PM EDT for Daviess County, Martin County, Indiana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2013, 3:20 PM EDT (19:20 UTC)
- Expired
- Jun 26, 2013, 3:45 PM EDT
- In force
- 25 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Daviess County, IN, Martin County, IN
The radar
The Evansville,IN radar (KVWX), 76 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 1:22 PM EDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.3 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1818 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
772
WUUS53 KIND 261920
SVRIND
INC027-101-261945-
/O.NEW.KIND.SV.W.0087.130626T1920Z-130626T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
320 PM EDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DAVIESS COUNTY IN SOUTHWEST INDIANA...
SOUTHERN MARTIN COUNTY IN SOUTHWEST INDIANA...
* UNTIL 345 PM EDT
* AT 314 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF SHOALS...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SHOALS...LACY AND ROLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3851 8699 3850 8706 3853 8710 3852 8714
3854 8718 3859 8704 3866 8700 3876 8696
3869 8668 3854 8667 3852 8669 3852 8683
3849 8688 3850 8693 3849 8695
TIME...MOT...LOC 1920Z 290DEG 30KT 3856 8687
HAIL...0.88IN
WIND...60MPH
$$
MRD/JK1 follow-up statement
420
WWUS53 KIND 261930
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
330 PM EDT WED JUN 26 2013
INC027-101-261945-
/O.CON.KIND.SV.W.0087.000000T0000Z-130626T1945Z/
MARTIN IN-DAVIESS IN-
330 PM EDT WED JUN 26 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DAVIESS AND SOUTHERN MARTIN COUNTIES UNTIL 345 PM EDT...
AT 328 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
SHOALS...AND MOVING EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ROLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3851 8699 3850 8706 3853 8710 3857 8700
3865 8698 3875 8693 3869 8668 3854 8667
3852 8669 3852 8683 3849 8688 3850 8693
3849 8695
TIME...MOT...LOC 1930Z 290DEG 30KT 3853 8677
HAIL...0.88IN
WIND...70MPH
$$
RYANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:53 PM EDT, 27 minutes earlier.
Area forecast discussion, Jun 26, 2:53 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 253 PM EDT WED JUN 26 2013 .UPDATE... THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 254 PM EDT WED JUN 26 2013 AN EXTREMELY LARGE AND SLOW MOVING LOW PRESSURE WILL DOMINATE INDIANA WEATHER INTO EARLY NEXT WEEK. THIS SYSTEM SHOULD MOSTLY REMAIN FROM THE WESTERN GULF COAST...ACROSS THE HOOSIER STATE...TO NEW ENGLAND. AS LONG AS IT IS AROUND THUNDERSTORMS ARE POSSIBLE. TOWARD THE MIDDLE OF NEXT WEEK HIGH PRESSURE SHOULD PUSH INTO INDIANA FROM THE SOUTHEAST. && .NEAR TERM /TONIGHT/... ISSUED AT 254 PM EDT WED JUN 26 2013 ROUNDS OF PRECIPITATION TONIGHT AS SATELLITE SHOWS SHORT WAVES CONTINUING TO HEAD IN FROM NORTHWEST. ALSO UNSTABLE AIR OVER AREA. REPORTS OF EXTREMELY HEAVY RAIN IN STORMS ALREADY OVER CWA. WILL CONTINUE FLASH FLOOD WATCH CONSIDERING THIS. OTRW...NOT A HIGH CONFIDENCE FORECAST SINCE SITUATION WILL BE HEAVILY INFLUENCED BY MESOSCALE FACTORS. TRIED TO TACKLE THIS BY USING CONSENSUS OF MAV AND MET TO HOPEFULLY CAPTURE STRENGTHS OF BOTH. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... ISSUED AT 254 PM EDT WED JUN 26 2013 DIFFICULT FORECAST. GFS AND NAM BROADLY AGREE SHORT WAVES MOVING ACROSS CWA WHILE WARM HUMID AIR PERSISTS. MODELS DIFFER IN DETAILS WHICH WILL MAKE A BIG DIFFERENCE IN HOW CONVECTION DEVELOPS. THIS IN TURN WILL AFFECT EVERYTHING ELSE. THINK CONSENSUS OF MET AND MAV BEST FOR NOW TO CAPTURE STRENGTH OF BOTH. IN OTHER WORDS...PARTLY CLOUDY TO MOSTLY CLOUDY WITH A PERSISTENT CHANCE OF THUNDER. TEMPS A BIT BELOW NORMAL DAYS AND ABOVE NORMAL NIGHTS WITH CLOUDS. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 240 PM EDT WED JUN 26 2013 MODEL ENSEMBLES INDICATE A STRONG UPPER TROUGH ACROSS THE EASTERN GREAT LAKES AND OUR REGION EARLY ON IN THE LONG TERM. OVER TIME MODELS DEVELOP THIS INTO A CLOSED UPPER LOW ACROSS OUR AREA AND RETROGRADE IT INTO THE WESTERN GREAT LAKES AND UPPER MISSISSIPPI VALLEY BY DAY 7. EVEN THOUGH THEY AGREE ON THE OVERALL PATTERN THERE IS SOME DISAGREEMENT ON HOW MUCH PRECIP WILL REMAIN. THE CANADIAN IS MOSTLY DRY AFTER SUNDAY...WHILE THE EURO AND GFS INDICATE AT LEAST CHANCE POPS DURING THE DAY. FOR NOW WILL INDICATE CHANCE POPS DURING THE DAY AND SLIGHT CHANCE POPS AT NIGHT. WENT CLOSE TO ALL BLEND TEMPERATURES TEMPERATURES EARLY ON. TEMPERATURES MAY WARM UP SLIGHTLY AS THE UPPER LOW WEAKENS AND RETROGRADES A LITTLE ON DAY 6 AND 7. WENT SLIGHTLY ABOVE ALL BLEND HIGHS THOSE PERIODS. OTHERWISE...NO SIGNIFICANT CHANGES MADE. && .AVIATION /DISCUSSION FOR THE 26/18Z TAF ISSUANCE/... ISSUED AT 100 PM EDT WED JUN 26 2013 AN UPPER LEVEL WEATHER DISTURBANCE OVER NORTH CENTRAL ILLINOIS WILL BE MOVE INTO CENTRAL INDIANA BY THIS EVENING. A CLUSTER OF THUNDERSTORMS JUST WEST OF KHUF WILL MOVE INTO WEST CENTRAL INDIANA NEAR OR SHORTLY AFTER THE START OF THE FORECAST PERIOD AND WITH DAYTIME HEATING EXPECT SCATTERED THUNDERSTORMS TO DEVELOP ELSEWHERE. BEST TIMING OF THUNDERSTORMS WILL BE THIS AFTERNOON AT KHUF AND LATE AFTERNOON AND EARLY EVENING ELSEWHERE. WILL MENTION VCTS MOST AREAS THROUGH LATE EVENING. OUTSIDE OF THUNDERSTORMS MOSTLY VFR CEILINGS WILL BE THE RULE THIS AFTERNOON AND EVENING. PRECIPITATION WILL DIMINISH OVERNIGHT AS UPPER DISTURBANCE MOVES ON TO THE EAST SOUTHEAST. MODEL SOUNDINGS INDICATE AREAS OF MVFR CEILINGS AND FOG WILL BE THE RULE LATE TONIGHT AS GROUND WILL BE WET. A WEAK COLD FRONT WILL MOVE THROUGH LATE TONIGHT. ON THURSDAY EXPECT MOSTLY VFR CEILINGS AFTER MID MORNING. A FEW STORMS MAY REDEVELOP BY MIDDAY THURSDAY. HOWEVER COVERAGE AND CHANCE OF OCCURRENCE AT TAF SITE WILL BE MUCH LESS THAN TODAY. WILL NOT MENTION IN TAFS AT THIS TIME. WINDS WILL BE SOUTHWEST UP TO 10 KNOTS THIS AFTERNOON BECOMING LIGHT WEST TONIGHT AND NORTHWEST UP TO 10 KNOTS BY LATE THURSDAY MORNING. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...JK NEAR TERM...JK SHORT TERM...JK LONG TERM....JH AVIATION...JH VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 26, 10:29 AM EDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1029 AM EDT WED JUN 26 2013 INZ021-028>031-035>049-051>057-060>065-067>072-271430- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1029 AM EDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: STRONG TO SEVERE THUNDERSTORMS...SOME WITH EXTREMELY HEAVY RAIN. HAZARDS: FLASH FLOODING...DAMAGING WINDS...LARGE HAIL...DANGEROUS LIGHTNING...TORRENTIAL RAINFALL...AND ISOLATED TORNADOES. TIMING: TODAY THROUGH THIS EVENING. DISCUSSION: A WARM AND UNSTABLE AIRMASS REMAINS IN PLACE ACROSS THE AREA. A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA THROUGH EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT TIMES THROUGH NEXT TUESDAY. AT THIS POINT...WIDESPREAD SEVERE STORMS ARE NOT EXPECTED. HOWEVER...LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. DISCUSSION: A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA THROUGH THURSDAY. IN THE WAKE OF THIS FRONT...AN UPPER LEVEL LOW IS EXPECTED TO SETTLE INTO THE OHIO VALLEY BY THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS...ESPECIALLY THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JK
In the hours before
Local storm report, Jun 26, 2:18 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
218 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM HEAVY RAIN OAKTOWN 38.87N 87.44W
06/26/2013 U0.00 INCH KNOX IN EMERGENCY MNGR
CHANCE WESTFALL REPORTED HEAVY RAIN AND HIGH WIND.
ROADWAYS ARE FLOODING.
0207 PM TSTM WND GST OAKTOWN 38.87N 87.44W
06/26/2013 U0 MPH KNOX IN EMERGENCY MNGR
&&
MMBLocal storm report, Jun 26, 2:22 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
222 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM FLOOD OAKTOWN 38.87N 87.44W
06/26/2013 KNOX IN EMERGENCY MNGR
REPORTED HEAVY RAIN AND HIGH WIND. ROADWAYS ARE
FLOODING.
&&
MMBSpecial weather statement, Jun 26, 2:23 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
223 PM EDT WED JUN 26 2013
INZ052-053-061-062-067>070-261915-
CLAY-DAVIESS-GREENE-KNOX-LAWRENCE-MARTIN-MONROE-OWEN-
223 PM EDT WED JUN 26 2013
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN CLAY...DAVIESS...
GREENE...NORTHERN KNOX...LAWRENCE...MARTIN...SOUTHERN MONROE AND
SOUTHWESTERN OWEN COUNTIES UNTIL 315 PM EDT...
AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST
OF LINTON TO 9 MILES SOUTH OF BLOOMFIELD TO 8 MILES NORTH OF
WASHINGTON...AND MOVING SOUTHEAST AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BEDFORD...
SHOALS...
BURNS CITY...
MONTGOMERY...
CANNELBURG...
WEST BOGGS LAKE...
INDIAN SPRINGS...
GLENDALE FISHERY...
OWENSBURG...
LOOGOOTEE...
WILLIAMS...
SILVERVILLE...
ALFORDSVILLE...
SOLSBERRY...
HURON...
SPRINGVILLE...
LACY...
MITCHELL...
AVOCA...
OOLITIC...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3865 8761 3868 8759 3869 8753 3875 8750
3888 8736 3890 8724 3893 8724 3895 8718
3925 8716 3908 8640 3880 8627 3877 8627
3873 8631 3869 8630 3868 8667 3852 8669
3852 8683 3849 8688 3849 8694
TIME...MOT...LOC 1823Z 294DEG 35KT 3918 8701 3888 8685
3875 8709
MRD/JKLocal storm report, Jun 26, 2:47 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
247 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM HEAVY RAIN ODON 38.84N 86.99W
06/26/2013 M3.00 INCH DAVIESS IN PUBLIC
LEAVES BLOWN OFF OF THE TREES BUT NO LIMBS DOWN. HEAVY
RAINFALL.
&&
MMBLocal storm report, Jun 26, 2:51 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
251 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL 3 SW WILLIAMS 38.77N 86.68W
06/26/2013 M0.25 INCH MARTIN IN CO-OP OBSERVER
HEAVY RAIN JUST STARTED.
&&
MMBLocal storm report, Jun 26, 3:15 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
315 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TSTM WND GST 3 NE MITCHELL 38.77N 86.44W
06/26/2013 M67 MPH LAWRENCE IN AMATEUR RADIO
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:08 PM EDT | Special Weather Statement | IND | Fountain, Parke, Vermillion | 37 min |
| Jun 25, 8:44 PM EDT | Special Weather Statement | IND | Fountain, Montgomery, Parke | 46 min |
| Jun 25, 9:10 PM EDT | Special Weather Statement | IND | Vigo | 50 min |
| Jun 25, 9:21 PM EDT | Special Weather Statement | IND | Boone, Hendricks, Putnam | 39 min |
| Jun 25, 9:55 PM EDT | Special Weather Statement | IND | Hamilton, Hancock, Johnson, Marion, Morgan, Owen | 50 min |
| Jun 26, 12:21 AM EDT | Special Weather Statement | IND | Greene | 54 min |
| Jun 26, 1:08 AM EDT | Special Weather Statement | IND | Daviess, Greene, Knox, Lawrence, Martin | 67 min |
| Jun 26, 2:00 AM EDT | Special Weather Statement | IND | Clay, Daviess, Greene, Knox, Lawrence, Martin and 4 more | 90 min |
| Jun 26, 2:20 AM EDT | Special Weather Statement | IND | Jackson, Jennings | 55 min |
| Jun 26, 9:41 AM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 17 hr |
| Jun 26, 1:13 PM EDT | Special Weather Statement | IND | Sullivan | 32 min |
| Jun 26, 1:44 PM EDT | Special Weather Statement | IND | Greene, Knox, Sullivan | 46 min |
| Jun 26, 1:57 PM EDT | Areal Flood Warning | IND | Knox, Sullivan | 6 hr |
| Jun 26, 2:23 PM EDT | Special Weather Statement | IND | Daviess, Greene, Knox, Lawrence, Martin | 52 min |
| Jun 26, 2:29 PM EDT | Areal Flood Warning | IND | Daviess, Greene, Knox, Martin | 6 hr |
| Jun 26, 2:34 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Jackson, Lawrence, Martin | 41 min |
| Jun 26, 2:57 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Lawrence, Monroe | 48 min |
| Jun 26, 3:20 PM EDT | Areal Flood Warning | IND | Greene, Lawrence, Martin | 5 hr |
| Jun 26, 4:36 PM EDT | Areal Flood Warning | IND | Clay, Greene, Owen, Sullivan, Vigo | 6 hr |
| Jun 26, 4:43 PM EDT | Severe Thunderstorm Warning | IND | Greene, Monroe, Owen | 32 min |
| Jun 26, 5:02 PM EDT | Tornado Warning | IND | Clay, Sullivan, Vigo | 28 min |
| Jun 26, 5:19 PM EDT | Flash Flood Warning | IND | Clay, Sullivan, Vigo | 4 hr |
| Jun 26, 5:30 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 60 min |
| Jun 26, 5:32 PM EDT | Tornado Warning | IND | Clay, Greene, Sullivan, Vigo | 28 min |
| Jun 26, 5:54 PM EDT | Flash Flood Warning | IND | Clay, Greene, Owen | 4 hr |
| Jun 26, 6:09 PM EDT | Areal Flood Warning | IND | Knox | 4 hr |
| Jun 26, 6:23 PM EDT | Tornado Warning | IND | Knox | 22 min |
| Jun 26, 6:41 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Martin | 34 min |
| Jun 26, 7:02 PM EDT | Tornado Warning | IND | Jackson | 28 min |
| Jun 26, 7:38 PM EDT | Flash Flood Warning | IND | Sullivan | 3 hr |
| Jun 26, 7:45 PM EDT | Flash Flood Warning | IND | Daviess, Greene, Lawrence, Martin | 3 hr |
| Jun 26, 7:59 PM EDT | Tornado Warning | IND | Knox | 16 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.